# SDR AALA202112060345

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737*
- Aircraft serial: 29567
- Aircraft time: 37,292 hours, 15,075 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD LAVATORY DOOR LATCH LOOSE. SECURED FORWARD LAVATORY DOOR LATCH.
